Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Fernando HUANCAS
|Number||Authors, Title and Details|
Aníbal CORONEL, Fernando HUANCAS, Mauricio SEPÚLVEDA: Identification of space distributed coefficients in an indirectly transmitted diseases model. Inverse Problems, vol. 35, 11, (2019) 115001 (20pp).
Aníbal CORONEL, Fernando HUANCAS, Mauricio SEPÚLVEDA: A note on the existence and stability of an inverse problem for a SIS model. Computers & Mathematics with Applications, vol. 77, 12, pp. 3184-3196, (2019).